MathSciNet Relay Station
MathSciNet bibliographic data
MR2559110 (2010j:53121) 53C44 (35K55 53C20)
Andrews, Ben; Nguyen, Huy Four-manifolds with 1/4-pinched flag curvatures. Asian J. Math. 13 (2009), no. 2, 251–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement